# SDR DALA2024090408734

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION ON HOLES OF LH FLAP HINGE FITTING #3. SUMMARY OF NRC 0885: CORROSION LEVEL 2. LH FLAP HINGE FITTING #3 WAS REPLACED BY A SERVICEABLE PER B717 AMM 57-55-25. (LP #0537751)
